Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sore breasts, tired, weight gain, back pain, had unprotected sex. What do you think this may be?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
I am 40 years old. My husband had a vasectomy 15 years ago. He went for the first test, but not the second. We have been having unprotected sex for 15 years and I have never became pregnant. I had my last period 3 weeks ago. I now have sore breasts, tired, weight gain and have lower back pain.

Also, my husband was tested for low testosterone to find out he had it. He started taking shots for it 2 weeks ago.

Can you help me out what you think this may be?
Posted Mon, 21 May 2012 in Women's Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
Your signs and symptoms are generalized and are not definitively suggestive of pregnancy.
Since you had your periods 3 weeks ago, it is right now too early to say anything about being pregnant. Also, your husband is vasectomised. The chances of pregnancy in your case are very low.
The symptoms you are having- sore breasts, weight gain, etc are all non specific and do not conclusively indicate about pregnancy.
The hormonal changes- raised HCG levels that bring about these symptoms do not appear until at least 10 days after conception.
You need to wait for your period to be overdue before going for a urine pregnancy test available at all the pharmacies.
For an early diagnosis, you can get your raising serum HCG titres evaluated after 4-5 days under the guidance of your gynaecologist.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor